American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] I. P. Shestakov and A. I. Kornev. On the radical of a free Malcev algebra. Proc. Amer. Math. Soc. 140 (2012) 3049-3054.
Abstract, references, and article information   
View Article: PDF

[2] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information   
View Article: PDF

[3] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[4] A. Giambruno, S. Mishchenko and M. Zaicev. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007) 3405-3415. MR 2336552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Leonid Makar-Limanov and Ualbai Umirbaev. Centralizers in free Poisson algebras. Proc. Amer. Math. Soc. 135 (2007) 1969-1975. MR 2299468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Patrick Dehornoy. Algebraic properties of the shift mapping . Proc. Amer. Math. Soc. 106 (1989) 617-623. MR 969519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1